On Regular Rings and V-Rings.
Monatshefte für Mathematik, Tome 88 (1979), pp. 335-344
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
von Neumann regular rings, V-rings, duo rings, MTE-ring, maximal left subideal, essential left ideal, ALD-ring, cyclic singular left modules
@article{MOMA_1979__88_177948,
author = {Robert Yue Chi Ming},
title = {On {Regular} {Rings} and {V-Rings.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {335--344},
year = {1979},
volume = {88},
zbl = {0423.16006},
url = {http://geodesic.mathdoc.fr/item/MOMA_1979__88_177948/}
}
Robert Yue Chi Ming. On Regular Rings and V-Rings.. Monatshefte für Mathematik, Tome 88 (1979), pp. 335-344. http://geodesic.mathdoc.fr/item/MOMA_1979__88_177948/